D.D. – Washington
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I received first dose of Pfizer beginning of June. I was released after 15 minutes, and I drove home. As I drove into my driveway, I noticed the left side of my face was numb. I panicked and called a friend to talk to me and call 911 if she heard me pass out or anything. For the next few days, I had severe pain in my left neck, jaw, shoulder and down my arm. My ears have been ringing a very loud high-pitch sound, and have not stopped. That initial numbness started to get better. However, I slowly started developing numb tingling sensations in both legs from knees down and my feet; both forearms and hands, and in my face, around my nose, cheeks, and tongue. This has been consistent for 7 weeks. Also bouts with some brain fog and slow thinking. I also feel my vision is slightly worse.
First doctor visit after 3 days, she ruled out Bell's Palsy and gave me an antiviral and a muscle relaxer. She informed me she had seen others with similar symptoms, and sent them for an array of tests that all came back negative. Second visit, to my naturopath. She is wonderful and admits there are neurological adverse reactions and we are trying to help symptoms with supplements. Third visit for physical exam with PCP. She tried to tell me my symptoms weren't related to the vaccine and I could have MS and wants to start with brain MRI and all the tests that everybody else here has said has turned up nothing. All other labs and tests so far are great and show nothing.
-D.D. - Washington"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.